The Bicillin Shot is a Pain in the Butt! (Pun very intended)
I got a bicillin shot about 2 days ago for strep and it was only a little painful, felt like a very fast acting bee-sting as the thick fluid was injected into my muscle. (I've had blood drawn that hurt worse than that)
Alright, well, now my butt hurts! It is very hard for me to sleep with this pain it sometimes makes me uncomfotarble when I drive as well. I'm just wondering when this pain will go away??
Re: The Bicillin Shot is a Pain in the Butt! (Pun very intended)
My last bout of strep required daily cilicaine injections in the butt and I feel your pain - it really hurts! I could actually feel the liquid going in *shudder*. It will probably take a few days until your butt stops hurting. All butt injections that I've ever had of caused discomfort for a few days because they're intra-muscular i.e. right in the muscle as you could no doubt tell! :-)